# SDR YENA2023052200547

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 56,387 hours, 19,623 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT #2747, LGA-SAV. "FUMES EVENT; COMPLIED WITH INFO NOTICE 2017 T015 SECA ISOLATED FAULT TO TYPE 10 A/C PER TSM 05 -50 -00 A/C OK FOR SERVICE."
